Journal article icon

Journal article

On the dynamics of Gowdy space times

Abstract:
We study the behavior near the singularity t=0 of Gowdy metrics. We prove existence of an open dense set of boundary points near which the solution is smoothly "asymptotically velocity term dominated" (AVTD). We show that the set of AVTD solutions satisfying a uniformity condition is open in the set of all solutions. We analyse in detail the asymptotic behavior of "power law" solutions at the (hitherto unchartered) points at which the asymptotic velocity equals zero or one. Several other related results are established.

Actions


Access Document


Publisher copy:
10.1002/cpa.20016

Authors


Journal:
Communications on Pure and Applied Mathematics
Volume:
57
Issue:
8
Pages:
1015-1074
Publication date:
2003-05-08
DOI:
EISSN:
1097-0312
ISSN:
0010-3640
URN:
uuid:213bc69a-19ac-4082-b79b-0e79823e5791
Source identifiers:
13001
Local pid:
pubs:13001
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP